# SDR UIEA2020101202220

- Difficulty date: October 10, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,796 hours, 20,451 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Spring
- Condition: Broken
- Location: Check Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, FOUND 30 PSI INDICATION IN LT SYSTEM WITH BOTH ISOLATION VALVES IN THE CLOSED POSITION AND APU SHUTOFF VALVE IN THE OPEN POSITION.  FOUND LT ISOLATION BYPASS CHECK VALVE SPRING BROKEN.  REMOVED AND REPLACED BYPASS CHECK VALVE, IAW AMM 36-11-05.  LEAK CHECK AND OPERATIONS CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME.
